MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 11/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 101 mg/dl and the sensor glucose was 92 mg/dl.Insulin delivery was suspended due to sensor values.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable rang.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened and sensor and performed continuity resistance test.Sensor passed per specifications.Sensor initialization test was performed using a new lab transmitter with a paradigm pump.Connected sensor to the transmitter and placed it in 100 bbs solution and confirmed communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.Cannot perform buffered test solution, the sensor is beyond its expiration date.Unable to confirm adhesive anomaly on opened/used sensor.(b)(4).

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8113405
Report Number2032227-2018-68135
Device Sequence Number2165846
Product Code OZP
UDI-Device Identifier20763000017556
UDI-Public(01)20763000017556(17)190312(10)HG2DN00
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG2DN00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 11/18/2018
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight260